Piriteze Allergy Tablets 7 Tablets

£4.47

Relief from the symptoms of: hayfever; skin allergies; pet allergies; mould spore allergies; house dust mite allergies

SKU: 5000347083679 Category:

Cetirizine hydrochloride.

To relieve the symptoms of:
Hayfever; skin allergies; pet allergies; mould spore allergies; house dust mite allergies.

Relief from the symptoms of: hayfever; skin allergies; pet allergies; mould spore allergies; house dust mite allergies

Ingredients

Each Tablet contains the Active Ingredient Cetirizine Hydrochloride 10 mg, Also includes Lactose , See leaflet for further advice

Storage

Keep out of the reach and sight of children.

Preperation and Usage

Please read the enclosed leaflet carefully before use.

Dosage. For oral use.
Adults and children aged 12 years and over: One tablet once a day.
Children aged 6 to 12 years: Half a tablet twice a day.
Children under 6 years: Not recommended. See leaflet for further advice.

Do not exceed the stated dose.

Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

If symptoms persist consult your doctor.
Do not take if you are pregnant or breast-feeding.

Lower Age Limit

Advisory 6 Years

Net Content

7 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Piriteze Allergy Tablets 7 Tablets

Contains the active ingredient cetirizine hydrochloride, and is used to relieve the symptoms of; hayfever, skin allergies, pet allergies, mould spore allergies and house dust mite allergies.

Relief from the symptoms of: hayfever; skin allergies; pet allergies; mould spore allergies; house dust mite allergies.

Ingredients

Each Tablet contains the Active Ingredient Cetirizine Hydrochloride 10 mg, Also includes Lactose , See leaflet for further advice

Storage

Keep out of the reach and sight of children.

Preparation and Usage

Please read the enclosed leaflet carefully before use.

Dosage. For oral use.
Adults and children aged 12 years and over: One tablet once a day.
Children aged 6 to 12 years: Half a tablet twice a day.
Children under 6 years: Not recommended. See leaflet for further advice.

Do not exceed the stated dose.

Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

If symptoms persist consult your doctor.
Do not take if you are pregnant or breast-feeding.

Lower Age Limit

Advisory 6 Years

Net Content

7 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Piriteze Allergy Tablets 7 Tablets”


Error: Cannot reach twitter servers or incorrect username